# SDR FDEA201306271408

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 71,159 hours, 23,071 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N61192
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF PASSING 10K FT,  LEFT HYD QTY LT ILLUMINATED, SHORTLY FOLLOWING THE LEFT HYD SYS PRESSURE LIGHT ILLUMINATED SYS QTY & SYS PRESSURE BOTH WENT TO ZERO.   R & R RT MAIN GEAR DOWNLOCK ACTUATOR HYD LINE IAW AMM 32-32-02-04.  UNABLE TO LEAK CHECK, DUE TO LEFT HYD ELECTRIC PUMP INOPERATIVE.  OPERATED LT HYD IAW MM 29-11-00-2, LEAK CHECKED LT ELECTRIC PUMP PRESSURE AND CASE DRAIN FILTER HOUSING. START AND RAN LT ENGINE IAW JRH, LEAK CHECK LT ENGINE HYD PUMP PRESSURE AND CASE DRAIN FILTER HOUSING.  ALL LEAK CHECKED GOOD.
